Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

34 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932008
Beyn, Wolf-Jürgen, Emmrich, Etienne, and Rieger, Janosch. 2018. “Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities”. Journal of Evolution Equations 18 (3): 1319-1339.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921249
Beyn, Wolf-Jürgen, Otten, Denny, and Rottmann-Matthes, J. 2018. “Computation and Stability of Traveling Waves in Second Order Evolution Equations”. SIAM Journal on Numerical Analysis 56 (3): 1786-1817.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2909433
Beyn, Wolf-Jürgen, Isaak, Elena, and Kruse, Raphael. 2017. “Stochastic C-Stability and B-Consistency of Explicit and Implicit Milstein-Type Schemes”. Journal of Scientific Computing 70 (3): 1042-1077.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906546
Beyn, Wolf-Jürgen, Hüls, Thorsten, and Schenke, Andre. 2016. “Symbolic coding for noninvertible systems: uniform approximation and numerical computation”. Nonlinearity 29 (11): 3346-3384.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904069
Beyn, Wolf-Jürgen, Isaak, Elena, and Kruse, Raphael. 2016. “Stochastic C-Stability and B-Consistency of Explicit and Implicit Euler-Type Schemes”. Journal of Scientific Computing 67 (3): 955-987.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2664334
Beyn, Wolf-Jürgen, Latushkin, Yuri, and Rottmann-Matthes, Jens. 2014. “Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals”. Integral Equations and Operator Theory 78 (2): 155-211.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2319166
Abels, Herbert, and Manoussos, Antonios. 2014. “Linear semigroups with coarsely dense orbits”. Israel Journal of Mathematics 200 (1): 327-341.
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606491
Manoussos, Antonios. 2014. “Coarse topological transitivity on open cones and coarsely J-class and D-class operators”. Journal of Mathematical Analysis and Applications 413 (2): 715-726.
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606461
Costakis, George, Manoussos, Antonios, and Parissis, Ioannis. 2014. “Recurrent Linear Operators”. Complex Analysis and Operator Theory 8 (8): 1601-1643.
PUB | DOI | WoS | arXiv
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2553220
Beyn, Wolf-Jürgen, and Rieger, Janosch. 2013. “Galerkin finite element methods for semilinear elliptic differential inclusions”. Discrete And Continuous Dynamical Systems. Series B 18 (2): 295-312.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2560140
Beyn, Wolf-Jürgen, and Lust, Alexander. 2013. “Error analysis of a hybrid method for computing Lyapunov exponents”. Numerische Mathematik 123 (2): 189-217.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501407
Beyn, Wolf-Jürgen. 2012. “An integral method for solving nonlinear eigenvalue problems”. Linear Algebra and its Applications 436 (10): 3839-3863.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2298493
Abels, Herbert, and Manoussos, Antonios. 2012. “A group of isometries with non-closed orbits”. Topology and its applications 159 (17): 3638-3639.
PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2319161
Abels, Herbert, and Manoussos, Antonios. 2012. “Topological generators of abelian Lie groups and hypercyclic finitely generated abelian semigroups of matrices”. Advances in Mathematics 229 (3): 1862-1872.
PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548619
Manoussos, Antonios, and Strantzalos, Polychronis. 2012. “Properness, Cauchy-indivisibility and the Weil completion of a group of isometries”. Pacific Journal Of Mathematics 259 (2): 421-443.
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326421
Beyn, Wolf-Jürgen, and Rieger, Janosch. 2011. “An Implicit Function Theorem for One-sided Lipschitz Mappings”. Set-Valued and Variational Analysis 19 (3): 343-359.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454800
Beyn, Wolf-Jürgen, Effenberger, Cedric, and Kressner, Daniel. 2011. “Continuation of eigenvalues and invariant pairs for parameterized nonlinear eigenvalue problems”. Numerische Mathematik 119 (3): 489-516.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003388
Beyn, Wolf-Jürgen, Gess, Benjamin, Lescot, Paul, and Röckner, Michael. 2011. “The Global Random Attractor for a Class of Stochastic Porous Media Equations”. Communications in Partial Differential Equations 36 (3): 446-469.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2562307
Abels, Herbert, Manoussos, Antonios, and Noskov, Gennady. 2011. “Proper actions and proper invariant metrics”. Journal of the London Mathematical Society 83 (3): 619-636.
PUB | DOI | WoS | arXiv
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795449
Beyn, Wolf-Jürgen, and Kruse, Raphael. 2010. “Two-Sided Error Estimates for the Stochastic Theta Method”. Discrete and Continuous Dynamical Systems -Series B 14 (2): 389-407.
PUB | DOI | WoS
 

Filter und Suchbegriffe

department=110284488

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung